User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kley, O., Klüppelberg, C., and Reinert, G. 
Title:
Conditional risk measures in a bipartite market structure 
Abstract:
In this paper, we study the effect of network structure between agents and objects on measures for systemic risk. We model the influence of sharing large exogeneous losses to the financial or (re)insurance market by a bipartite graph. Using Pareto-tailed losses and multivariate regular variation, we obtain asymptotic results for conditional risk measures based on the Value-at-Risk and the Conditional Tail Expectation. These results allow us to assess the influence of an individual institution on...    »
 
Keywords:
Bipartite network, multivariate regular variation, Value-at-Risk, Conditional TailExpectation, Expected Shortfall, systemic risk measures, conditional risk measures, Poisson approximation. 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Scandinavian Actuarial Journal 
Year:
2018 
Journal volume:
2018 
Year / month:
2018-05 
Quarter:
2. Quartal 
Month:
May 
Journal issue:
Pages contribution:
328-355 
Publisher:
Taylor & Francis 
Status:
Verlagsversion / published 
Accepted:
29.06.2017 
Date of publication:
31.05.2018 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text